# SDR 2007UALA05205

- Difficulty date: December 20, 2007
- Submitted: December 21, 2007
- Operation: Air carrier
- Aircraft: N595UA
- Make and model: Boeing 757222
- Aircraft serial: 28748
- Aircraft time: 39,319 hours, 10,921 cycles
- Engine: Pwa PW2037
- System (JASC): 4940 · APU Start/Ignition System
- Part: Starter
- Condition: Failed
- Location: Apu
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

APU AUTO SHUTDOWN WILL NOT RESTART.   REPLACED APU STARTER.  ALL OPS CHECKED OK.  ECU SHOWED NO FAULT FOR AUTO-SHUTDOWN.
